# SDR CA020628002

- Difficulty date: June 27, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 28,618 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Part number: 4377113
- Condition: Cracked
- Location: Nlg Actuator
- Component: Actuator, Beech, 993880001
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN.  GEAR CAME DOWN AND 3 GREEN WERE INDICATED.  MOTOR KEEP RUNNING UNTIL C/B POPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  NOSE GEAR ACTUATOR REPLACED, GEAR SWINGS CARRIED OUT AND AIRCRAFT RELEASED TO SERVICE. END CAP FRACTURED.
